# SDR REXA2019020140102

- Difficulty date: January 14, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 30,502 hours, 27,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL SEAT TRACK STICK 2 HAS CORROSION SPOTS BETWEEN FS 364 THRU FS 409+16, IN THE CABIN.
REMOVED AND REPLACED WITH NEW SEAT TRACK I.A.W. CRJ-200 AMM 53-01-11  AAR AP 225
